# SDR CA980430026

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A34
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 207
- Part time: 16,722 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FUSELAGE INSPECTION, CRACKS WERE FOUND ON FRAME AT STATION 207.35 AT FLOOR LEVEL RT AND LT SIDES.  THE CRACK WAS FROM A RADIUS OF A CUT-OUT IN THE FRAME THAT ALLOWS A RIB TO PASS THROUGH IT.  A DOUBLER WAS INSTALLED IAW MANUFACTURERS REPAIR.
